DocServer

On uncertainty bounds and growth estimates for fractional fourier transforms

Hogan, Jeffrey A. and Lakey, Joseph D. (2006) On uncertainty bounds and growth estimates for fractional fourier transforms. Applicable Analysis, 85 (8). pp. 891-899.

[img]
Preview
PDF
Download (167Kb) | Preview

    Abstract

    Gelfand-Shilov spaces are spaces of entire functions defined in terms of a rate of growth in one direction and a concomitant rate of decay in an orthogonal direction. Gelfand and Shilov proved that the Fourier transform is an isomorphism among certain of these spaces. In this article we consider mapping properties of fractional Fourier transforms on Gelfand-Shilov spaces. Just as the Fourier transform corresponds to rotation through a right angle in the phase plane, fractional Fourier transforms correspond to rotations through intermediate angles. Therefore, the aim of fractional Fourier estimates is to set up a correspondence between growth properties in the complex plane versus decay properties in phase space.

    Item Type: Article
    Subjects: 42-xx Fourier analysis
    Faculty: UNSPECIFIED
    Depositing User: Mr Christopher Maitland
    Date Deposited: 28 Sep 2012 12:05
    Last Modified: 28 Sep 2012 12:05
    URI: https://docserver.carma.newcastle.edu.au/id/eprint/882

    Actions (login required)

    View Item